# SDR SWAA2019013129053

- Difficulty date: January 18, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB STA 101.9 CRACKED AT 2ND STIFFENER AFT OF LEADING EDGE.  REPAIRED STIFFENERS IAW SRM AND DWG.
